# SDR AWXA200601171

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON FLOORBEAM - Y 1292 PASSENGER CABIN FRAME 66.  REWORKED AREA FOUND OUT OF LIMITS IAW SRM A319 53-00-14 FIG 102 PAGE 106 AND FLOORBEAM - Y 1292 BETWEEN FS 64 TO FS 66 WS REPLACED IAW SRM A319 51-72-11 PAGE 1 AND PAGE 2.
